|Medication side affects
Apr 23, 2009
| Response from Dr. McGowan
Diarrhea can be a side effect of most medications in certain people. However, persistent diarrhea is not a common problem with your regimen. If the timing of the onset of the diarrhea coincides with the first dose of the regimen that would implicate it. If the diarrhea started before or some time after starting it I would doubt the association. At any rate persistent diarrhea deserves an evaluation since there can be many infectious and metabolic causes for it. You should discuss it with your health care provider to investigate.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Worried I Have AIDS
- Ache In Testicles After Open Mouth Kissing Worried I Have HIV
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Sore On Mouth After Touching Sperm Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.